# SDR ASOA201102196

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 22,993 hours, 20,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL180, WE HAD A PASSENGER DOOR WARNING MESSAGE.  RAN QRH  WE UNPRESSURIZED THE ACFT.  DOOR HANDEL POPPED UP,  WE DID NOT ATTEMPT TO RESTOW.  GREEN INDICATORS WENT RED  (EMERGENCY DECLARED AS A PRECAUTION)  REPAIRED INNER DOOR LATCH MECHANISM.  OPS CHECKS GOOD IAW AMM 52-11-25.  (SDR CLOSED)
